International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 4, Issue 7 (2017)

On minimal rgw⍺-locally open sets and maximal rgw⍺-locally closed sets in topological spaces


Rs Wali, Vijayalaxmi R Patil

In this paper, a new class of sets called minimal rgw?-locally open sets and maximal rgw?-closed sets in topological spaces are introduced, which are sub classes of rgw?-locally open sets and rgw?-locally closed sets. Also we introduce and study maximal rgw?-locally open sets and minimal rgw?-locally closed sets in topological spaces and also study ?rgw?lc-min and ?rgw?lc-max spaces.
Download  |  Pages : 28-32
How to cite this article:
Rs Wali, Vijayalaxmi R Patil. On minimal rgw⍺-locally open sets and maximal rgw⍺-locally closed sets in topological spaces. International Journal of Multidisciplinary Research and Development, Volume 4, Issue 7, 2017, Pages 28-32
International Journal of Multidisciplinary Research and Development